# SDR ASAA0580552

- Difficulty date: December 12, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99365335
- Condition: Cracked
- Location: Cabin  Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR WEB CRACKED.  REMOVED DAMAGED WEB SECTION.  INSTALLED REPAIR DOUBLER.  (K)
